# SDR SWIA2020031049219

- Difficulty date: January 21, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FLOORBEAM UPPER CAP LONGITUDIAL BL9 LH FS409.00 TRU FS409.0+128 HAS MULTIBLE AREAS OF CORROSION.  MARKED  (C CHECK) RO 3/7/2020    BLENDED CORROSION ON FLOORBEAM UPPER CAP BL9 LH AT FS409.0 - FS409.0+128 REF CRJ 200 SRM EVALUATED AND FOUND TO BE OUT OF LIMITS IN THE FWD AND AFT CRITICAL AREAS, REF BOMBARDIER REO. SPLICE REPAIRS COMPLETED ON CAMP#'S 20508542, 20508554 TO CAPTURE RII MAJOR REPAIR SKY CARD. SEE CONTINUATION CARD FOR DETAILS
